A non-linear parabolic PDE with a distributional coefficient and its applications to stochastic analysis

Issoglio, E orcid.org/0000-0003-3035-2712 (2019) A non-linear parabolic PDE with a distributional coefficient and its applications to stochastic analysis. Journal of Differential Equations, 267 (10). pp. 5976-6003. ISSN 0022-0396

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 Elsevier Inc. All rights reserved. This is an author produced version of an article published in Journal of Differential Equations. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Distributional coefficients; Singular parabolic PDEs; Singular BSDEs; Quadratic parabolic PDEs; Besov spaces
Dates:
  • Published: 5 November 2019
  • Accepted: 18 June 2019
  • Published (online): 26 June 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jul 2019 08:23
Last Modified: 02 Sep 2019 12:16
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jde.2019.06.014

Download

Accepted Version


Embargoed until: 26 June 2020

Filename: nonlinear review June19.pdf

Licence: CC-BY-NC-ND 4.0

Request a copy

Share / Export

Statistics